MathSciNet Relay Station
MathSciNet bibliographic data
MR59050 (15,468f) 53.0X
Nomizu, Katsumi Invariant affine connections on homogeneous spaces. Amer. J. Math. 76, (1954). 33–65.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement